Inversion of some integral equations of Volterra type
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 300-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a8,
author = {K. B. Sabitov},
title = {Inversion of some integral equations of {Volterra} type},
journal = {Doklady Akademii Nauk},
pages = {300--303},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a8/}
}
K. B. Sabitov. Inversion of some integral equations of Volterra type. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 300-303. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a8/